Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 49, Issue 2, Spring 2003  pp. 311-324.

Singular integral operators associated with measures of varying density

Authors:  Jingbo Xia
Author institution: Department of Mathematics, State University of New York at Buffalo, Buffalo, NY 14260, USA

Summary:  Let $1 < p < \infty $ and let $\mu $ be a compactly supported regular Borel measure on ${\bbb R}^n$ which has the property that there exists a $t > 1/(p-1)$ such that $$ \sup\limits _{0

Keywords:  Singular integral operator, norm ideal

Contents    Full-Text PDF